Journal article icon

Journal article

Mechanism of azimuthal mode selection in two-dimensional coaxial Bragg resonators

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.3143019

Authors


Expand authors...
Journal:
JOURNAL OF APPLIED PHYSICS
Volume:
105
Issue:
12
Pages:
124519-124519
Publication date:
2009-06-15
DOI:
ISSN:
0021-8979
URN:
uuid:69140824-0345-41a1-839d-a8f16f3399d5
Source identifiers:
218779
Local pid:
pubs:218779

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP